# SDR AWXA200200704

- Difficulty date: July 25, 2002
- Submitted: August 8, 2002
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 54,740 hours, 33,889 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65479573
- Condition: Corroded
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK EXFOLIATION CORROSION WAS FOUND ON THE UPPER AND LOWER SURFACE OF THE AFT CARGO THRESHOLD AT BS 794 TO BS 847, RBL 21 TO RBL 28. MAINTENANCE REMOVED AFT CARGO COMPARTMENT THRESHOLD WEB AT BS 794 TO BS 847, RBL 21 TO RBL 28. FABRICATED A NEW THRESHOLD WEB AND INSTALLED REPAIR IAW B737-300 SRM 51-10-02, PG. 15-16.
